Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 539459, 7 pages
http://dx.doi.org/10.1155/2014/539459
Research Article

The Burgers Equation for a New Continuum Model with Consideration of Driver’s Forecast Effect

1College of Automation, Northwestern Polytechnical University, Xi’an, Shaanxi 710129, China
2School of Science, Northwestern Polytechnical University, Xi’an, Shaanxi 710129, China

Received 18 June 2014; Revised 12 August 2014; Accepted 12 August 2014; Published 24 August 2014

Academic Editor: Weichao Sun

Copyright © 2014 Lei Yu and Bingchang Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Yu and Bingchang Zhou, “The Burgers Equation for a New Continuum Model with Consideration of Driver’s Forecast Effect,” Journal of Applied Mathematics, vol. 2014, Article ID 539459, 7 pages, 2014. https://doi.org/10.1155/2014/539459.